# SDR SWAA2025082204462

- Difficulty date: August 14, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8778Q
- Make and model: Boeing 737-8
- Aircraft serial: 67513
- Aircraft time: 9,501 hours, 4,909 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Isolation Mount
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD UPPER ESCAPE SLIDE MOUNTING ASSY HAS 2 EA DAMAGED ISOLATORS.<[01] ALL STEPS COMPLETED REMOVED ASD ESCAPE SLIDE MOUNTING ASSY AND BACKPLATE PER SRM 51-40-02 & BOEING DWG 149A9480 REV: - SHEET 27 REMOVED AND REPLACED DAMAGED ASD FWD UPPER ESCAPE SLIDE MOUNTING ASSY ISOLATORS PER SRM 51-40-02 & BOEING DWG 149A9480 REV: - SHEET 27 INSTALLED ASD ESCAPE SLIDE MOUNTING ASSY AND BACKPLATE PER SRM 51-40-02 & BOEING DWG 149A9480 REV: - SHEET 27;[02] VERIFIED ACTION 1; JOB COMPLETE.
